Skip to Main content Skip to Navigation
Journal articles
Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417882
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 11:00:39 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Identifiers

Collections

Citation

David Adam, Jean-Luc Chabert. No title. International Journal of Number Theory, World Scientific Publishing, 2015, 11 (06), pp.1941-1959. ⟨10.1142/S1793042115500840⟩. ⟨hal-03417882⟩

Share

Metrics

Record views

5